# SDR ASAA2023083144908

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,368 hours, 11,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LT ON RECALL, CLEARS WITH RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST ON #1 CONTROLLER REF AMM 21-61-00. NO FAULTS FOUND. OK FOR SERVICE. THIS CLEARS MEL 21-32B. PLACARDS REMOVED. SEAM WILL NOTIFIED.
